PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 130 | 2 | 101-107
Tytuł artykułu

A generalized Kahane-Khinchin inequality

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The inequality $ʃ log |∑ a_n e^{2πiφ_n}|dφ_1…dφ_n ≥ C log(∑|a_n|^2)^{1/2}$ with an absolute constant C, and similar ones, are extended to the case of $a_n$ belonging to an arbitrary normed space X and an arbitrary compact group of unitary operators on X instead of the operators of multiplication by $e^{2πiφ}$.
Słowa kluczowe
Czasopismo
Rocznik
Tom
130
Numer
2
Strony
101-107
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-03-13
poprawiono
1997-11-06
Twórcy
Bibliografia
  • [1] S. Yu. Favorov, The distribution of values of holomorphic mappings of $ℂ^n$ into Banach space, Funktsional. Anal. i Prilozhen. 21 (1987), no. 3, 91-92 (in Russian); English transl.: Functional Anal. Appl. 21 (1987), 251-252.
  • [2] S. Yu. Favorov, Growth and distribution of values of holomorphic mappings of a finite-dimensional space into a Banach space, Sibirsk. Mat. Zh. 31 (1990), no. 1, 161-171 (in Russian); English transl.: Siberian Math. J. 31 (1990), 137-146.
  • [3] S. Yu. Favorov, Estimates for asymptotic measures and Jessen functions for almost periodic functions, Dopov. Nats. Akad. Ukraïni 1996 (10), 27-30 (in Russian).
  • [4] Ye. A. Gorin and S. Yu. Favorov, Generalizations of Khinchin's inequality, Teor. Veroyatnost. i Primenen. 35 (1990), 763-767 (in Russian); English transl.: Theory Probab. Appl. 35 (1990), 766-771.
  • [5] Ye. A. Gorin and S. Yu. Favorov, Variants of the Khinchin inequality, in: Studies in the Theory of Functions of Several Real Variables, Yaroslavl', 1990, 52-63 (in Russian).
  • [6] J. P. Kahane, Some Random Series of Functions, Cambridge Univ. Press, New York, 1985.
  • [7] R. Latała, On the equivalence between geometric and arithmetic means for log-con-cave measures, in: Proceedings of Convex Geometry Seminar, MSRI, Berkeley, 1996, to appear.
  • [8] V.D. Milman and G. Schechtman, Asymptotic Theory of Finite Dimensional Normed Spaces, Lecture Notes in Math. 1200, Springer, 1986.
  • [9] D.C. Ullrich, Khinchine's inequality and the zeros of Bloch functions, Duke Math. J. 57 (1988), 519-535.
  • [10] D.C. Ullrich, An extension of the Kahane-Khinchine inequality in a Banach space, Israel J. Math. 62 (1988), 56-62.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv130i2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.